Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622394
Götze F, Tikhomirov AN (1999)
Asymptotic distribution of quadratic forms.
ANNALS OF PROBABILITY 27(2): 1072-1098.
PUB | WoS
 

Filter und Suchbegriffe

keyword="asymptotic distribution"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung